MAUDE Adverse Event Report: CONVATEC CURE PRODUCTS; CATHETER, UROLOGICAL

CONVATEC CURE PRODUCTS; CATHETER, UROLOGICAL
Model Number ULTRA M18
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Event or Problem Description
Consumer stated 'had a lot of bleeding that caused a 2 day hospitalization and foley catheter'.He has been cathing for about 25 years about 4 x a day and he is paralyzed has no feeling in his bladder.Consumer stated the bleeding was due to a recent different tip describing a coude tip that caused him this bleeding.He was not sure why he was switched to coude and he had no idea about how to insert the tip properly stating "i would insert it any old way" prior to bleeding episode as he was never instructed on how to catheterize properly with coude tip.He thinks the tip is what caused him the bleeding episode.A little over a month ago he said he was at a routine md check up appt after he had recently cathed that day and he told his md he had been having a large amount of bleeding after he had catheterized, he said his entire diaper was "full of blood" after that cath.That md admitted him to hospital where they placed a foley in him and irrigated him well until bleeding stopped.He stayed in hospital for 2 days and then sent home with foley for a month.About a week and half ago he went into his urologist to follow up and a cysctoscopy was done and "he couldn't find anything wrong." they sent him him home to resume cathing.
 
Additional Manufacturer Narrative
D2a: common device name: catheter, urological based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005471919.

Brand Name
CURE PRODUCTS
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
CONVATEC
7815 national service road
suite 600
greensboro NC
Manufacturer (Section G)
CONVATEC
7815 national service road
suite 600
greensboro NC
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key16776140
Report Number1049092-2023-00048
Device Sequence Number20580656
Product Code KOD
UDI-Device Identifier00815947021083
UDI-Public815947021083
Combination Product (Y/N)N
Initial Reporter StateIN
PMA/510(K) Number
K080881
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/28/2025
Device Model NumberULTRA M18
Device Lot Number220326-4
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2023
Initial Report FDA Received Date04/20/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale